Journal of the ACM Bibliography

Peter Jeavons, David Cohen, and Marc Gyssens. Closure properties of constraints. Journal of the ACM, 44(4):527-548, July 1997. [BibTeX entry]
Categories and Subject Descriptors: F.1.3 [Computation by Abstract Devices]: Complexity Classes -- reducibility and completeness; F.2.2 [Analysis of Algorithms and Problem Complexity]: Nonnumerical Algorithms and Problems -- complexity of proof procedures; F.4.1 [Mathematical Logic and Formal Languages]: Mathematical Logic; G.2.1 [Discrete Mathematics]: Combinatorics

General Terms: Algorithms, Languages, Theory, Verification

Additional Key Words and Phrases: Complexity, constraint satisfaction problem, indicator problem, NP-completeness

Selected references


  • Journal of the ACM homepage
  • Bibliography top level
  • Journal of the ACM Author Index
  • Search the HBP database